×

zbMATH — the first resource for mathematics

Negligible subsets of infinite-dimensional manifolds. (English) Zbl 0185.50803

Keywords:
topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] On a theorem of Klee , Proc. AMS 17 (1966), 1401-4. · Zbl 0152.12502 · doi:10.2307/2035750
[2] R.D. Anderson [2] Hilbert space is homeomorphic to the countable infinite product of open intervals , Trans. AMS 72 (1966), 516-519. · Zbl 0137.09703 · doi:10.1090/S0002-9904-1966-11524-0
[3] R.D. Anderson [3] Topological properties of the Hilbert cube and the infinite product of open intervals , Trans. AMS 126 (1967), 200 - 216. · Zbl 0152.12601 · doi:10.2307/1994447
[4] R.D. Anderson [4] On topological infinite deficiency , Mich. Math. J. 14 (1967), 365-383. · Zbl 0148.37202 · doi:10.1307/mmj/1028999787
[5] R.D. Anderson and R.H. Bing [5] A complete, elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines , Bul. AMS 74 (1968), 771-792. · Zbl 0189.12402 · doi:10.1090/S0002-9904-1968-12044-0
[6] Cz. Bessaga and V.L. Klee, Jr. [6] Two topological properties of topological linear spaces , Israel J. Math. 2 (1964), 211-220. · Zbl 0138.37402 · doi:10.1007/BF02759736
[7] Cz. Bessaga and A. Pelczynski [7] Some remarks on homeomorphisms of F-spaces , Bull. Acad. Polon. Sci. Ser. Sci Math. Astron. Phys. 10 (1962), 265-270. · Zbl 0103.32801
[8] J. Eells, Jr. and N.H. Kuiper [8] Homotopy negligible subsets . · Zbl 0181.51401 · numdam:CM_1969__21_2_155_0 · eudml:89006
[9] M.I. Kadec [9] On topological equivalence of all separable Banach spaces (Russian) , Dokl. Akad. Nauk. SSSR 167 (1966), 23-25. · Zbl 0156.13701
[10] S. Kaplan [10] Homology properties of arbitrary subsets of Euclidean spaces , Trans. AMS 62 (1947), 248-271. · Zbl 0034.10902 · doi:10.2307/1990454
[11] V.L. Kleej Jr. [11] A note on topological properties of normed linear spaces , Proc. AMS 7 (1956), 673-4. · Zbl 0070.11103 · doi:10.2307/2033370
[12] Bor-Luh Lin [12] Two topological properties concerning infinite-dimensional normed linear spaces , Trans. AMS 114 (1965), 156-175. · Zbl 0133.06603 · doi:10.2307/1993994
[13] R.S. Palais [13] Homotopy theory of infinite-dimensional manifolds , Topology 5 (1966), 1-16. · Zbl 0138.18302 · doi:10.1016/0040-9383(66)90002-4
[14] W. Sierpinski [14] Sur les espaces métriques localement séparables , Fund. Math. 21 (1933), 107-113. · JFM 59.0568.01|0008.08901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.